Règles d'allocation pour les programmes de pass culturel. Allocation rules for museum pass programs
Sylvain Béal () and
Revue économique, 2010, vol. 61, issue 6, 1099-1109
We consider the problem of allocating the income of museum pass programs. Various properties of an allocation rule for such problems are introduced. Two allocation rules are characterized and are shown to coincide with the Shapley value and the equal division solution of the associated tu-game introduced by Ginsburgh and Zang . These two caracterizations are comparable in the sense that one can switch from the first to the second by deleting one axiom and by extending the principle of another axiom. Classification JEL : C71.
JEL-codes: C71 (search for similar items in EconPapers)
References: Add references at CitEc
Citations: Track citations by RSS feed
Downloads: (external link)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:cai:recosp:reco_616_1099
Access Statistics for this article
More articles in Revue économique from Presses de Sciences-Po
Bibliographic data for series maintained by Jean-Baptiste de Vathaire ().